# SDR LJCR2453796

- Difficulty date: March 1, 2006
- Submitted: July 12, 2006
- Operation: General aviation
- Aircraft: N999JF
- Make and model: Beech 400A
- Aircraft serial: RK98
- Aircraft time: 3,059 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 45A403041
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND BRAIDING AROUND FLEXIBLE BELLOWS DISBONDED FROM ENTIRE CIRCUMFERENCE.  NEW REPLACEMENT DUCT ASSEMBLIES NOT AVAILABLE FROM MANUFACTURER.  REPLACED WITH SERVICEABLE UNIT.  INSPECTED REPLACEMENT UNIT PER AD 2001-03-06 EFF. 3-21-2001
